Illinois Journal of Mathematics

Sojourn times of diffusion processes

Daniel Ray

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 4 (1963), 615-630.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255645099

Digital Object Identifier
doi:10.1215/ijm/1255645099

Mathematical Reviews number (MathSciNet)
MR0156383

Zentralblatt MATH identifier
0118.13403

Subjects
Primary: 60.62

Citation

Ray, Daniel. Sojourn times of diffusion processes. Illinois J. Math. 7 (1963), no. 4, 615--630. doi:10.1215/ijm/1255645099. https://projecteuclid.org/euclid.ijm/1255645099


Export citation